# SDR ASAA2022032337794

- Difficulty date: March 23, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 666 hours, 199 cycles
- Engine: Ge CFM567B24
- System (JASC): 4920 · APU Core Engine
- Part: Ecu
- Part number: 7072086010
- Part serial: 6505150206203
- Condition: Inoperative
- Location: Aft Cargo Compar
- Part time: 702 hours, 209 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATES ON ATTEMPTED APU START. GROUNDED - YES. ACCOMPLISHED APU BITE TEST, FOUND ACTIVE MAINTENANCE MESSAGE 49-89002 " ONBOARD MAINTENANCE FUNCTION HAS NO INPUT FROM APU ECU" PER B737-9 IFIM 49-00-00-810-817, REMOVED AND REPLACED APU ELECTRONIC CONTROL UNIT REF B737-9 AMM 49-61-12/401. START APU AND PERFORMED APU BITE TEST, NO ACTIVE FAULT NOTED.
